# SDR COMA9860259

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR LANDING.  COULD NOT DUPLICATE PROBLEM.  REPLACED LT BPSU FOR TROUBLESHOOTING.
